# SDR SWAA2013011411384

- Difficulty date: January 8, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,454 hours, 12,620 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8100
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG GEAR DOOR IS CRACKED AT AFT HINGE ATTACH DOOR SIDE.  INSTALLED LEFT GEAR DOOR IAW MM.
